# SDR SCNA10004

- Difficulty date: March 4, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 32,709 hours, 12,339 cycles
- Engine: Cfmint CFM567B27
- Engine time: 31,960 hours, 12,148 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 889494
- Condition: Vibration
- Location: Nr 1
- Part time: 31,960 hours, 12,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

PILOTS REPORTED, EXPERIENCED ENGINE VIBRATION WITH DECREASING N1 AND YAW AT FL380.  PERFORMED ENGINE SHUTDOWN PROCEDURE PER QRH.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE S/N 889494 IAW MM REF 71-00-02.  LEAK AND OPERATIONAL CHECKS GOOD.  RII ACCOMPLISHED PER INSPECTOR.
